# SDR ASAA11510388

- Difficulty date: September 18, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 17,841 hours, 5,571 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT W/ AUTOPILOT B ENGAGED STAB OUT OF TRIM CAUTION LIGHT ILLUMINATED.  IAW QRH DISENGAGED AUTOPILOT STAB DEFINITLEY OUT OF TRIM.  RETRIMMED STAB AND RE ENGAGED AUTOPILOT B.  NO FURTHER PROBLEMS FOR REMAINDER OF DESCENT.  FAULT HISTORY HAS FCC FAULTS FOR SYTEM B RESET SYSTEM AND TESTED PER 22 11 00 OPS CHECK GOOD THIS INCLUDES BITE 60.32 CURRENT STATUS CHECKS GOOD.  APPEARS THIS WAS A SOFT FAULT THAT HAS CLEARED.
